T Nation

Nips Itch, First Cycle Help


#1

Just started my first cycle monday. Taking 100mg prop every other day along with 200 mg of enanthate every other day (I will drop the prop after 3 weeks and just go with 400mg week of enan). I also started takeing on Monday arimidex .5 mg every other day. Woke up this morning and right nipple itchs like crazy. What to do?

Choices are:
1. increase Arimidex to every day.
2. keep Arimidex every other day but increase dose to 1mg.
3. keep arimidex the same but add in nolvadex (I have 20 mg pills)


#2

.5mg of arimadex should be PLENTY for this low dose bro. You must be ultra sensitve to estrogen. A little estrogen can be good for muscle building so I would keep the adex at that dose and add in nolvadex at 80 mg ED until the gyno symptoms disappear then bump it down to maybe 20 EOD. Sounds like youj are going to have to stay on top of that shit or you'll end up looking like a chick.


#3

I had the same problem, up the adex to .5mg ed and take 40mg nolva asap. Continue with the nolva until the itching stops. Good luck


#4

This post was flagged by the community and is temporarily hidden.


#5

Bushy, anyone can claim to have lovely firm set of jugs at home but to post tastefull pictures of such would certainly provide a bro with some credibility.

I am fairly level headed guy so the idea that it is all in my mind is possible but not probable.

The arimidex is actually generic anastrozole shipped directly to me from a FDA licensed compounding pharmacy in the U.S.. So it's not possible I got bad stuff.

Please indicate which of the above 3 options you would suggest.


#6

This post was flagged by the community and is temporarily hidden.


#7

I would choose #1

AG-GUYS